Econometrica: May 1976, Volume 44, Issue 3

Estimating Regression Models with Multiplicative Heteroscedasticity

https://doi.org/0012-9682(197605)44:3<461:ERMWMH>2.0.CO;2-B
p. 461-465

A. C. Harvey

A regression model in which the disturbances exhibit a certain type of heteroscedasticity is considered. Maximum likelihood methods of estimation are developed and compared with the two-step estimation procedure. A likelihood ratio test for heteroscedasticity is suggested.

Log In To View Full Content

Back